# SDR CALA2025082208053

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 114,632 hours, 14,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT ZONE LH CEILING EMERGENCY LT AND DOOR 4L WERE INOP.   REPLACED D1L EMERGENCY LT POWER SUPPLY ASSEMBLY M33424 AND REINSTALL D4L EMERGENCY LT BATTERY PACK M33407 AND CHARGE AND TEST RESULT NORMAL AS PER AMM 33-51-06-960-802 & AMM 33-51-06-960-803 REV.104.
